Make An Entrance With Our Shoe-Stopping Doormats

If there’s one thing we know, it’s finding new and exciting ways to show off our passion for our favourite movies, games, characters and bands. It’s become somewhat of a way of life for us now! With all the recent snow, rain, wind and general weather rubbishness, there’s one thing we’ve come to appreciate more than ever and that’s a decent doormat. – Yes we are now that old.

Always there to brighten the look and feel of your entrance way and if done right can raise a smile when entering or leaving your home, we’ve been collecting some ace new designs which we’re sure will brighten even the most boring walkways. Take a peep!

Disney Princess Welcome To Our Castle Door Mat

Disney Princess Welcome To Our Castle Door Mat

Continue reading “Make An Entrance With Our Shoe-Stopping Doormats”

Exclusive New Out Of This World E.T TShirts Now In!!

Calling all you classic movie fans! As many of you will already know, the 80s really was THEEE best time for films ever.
Okay, okay so maybe the effects weren’t quite… right, or perhaps the acting and script were questionable sometimes BUT, for sure some of the most iconic, best-loved and most celebrated films were created in our childhood years.
Not that we’re biased in ANY WAY but with titles like The Goonies, Gremlins, Top Gun, Ghostbusters, Back To The Future, Star Wars, Labyrinth, Indiana Jones, and – of course – Steven Spielberg’s E.T. you can see our point.

From as far back as we can nearly remember (which is a long time now!), we have sooo many memories of getting the duvet on the floor in the sitting room and watching these total classics on a weekly basis.

As one of our all-time favourites, we could probably recite E.T. the Extra-Terrestrial word for word, scene for scene but with that totally useful *ahem* talent *ahem* comes a loooong love for this total cult classic which has been inspiration enough for us to get creating some exclusive new E.T TShirts which are finally here and ready to be alllll yours. Take a peep!

Featuring the iconic scene when Elliot and E.T take to the skies on his bike to evade police capture, this print is sure to be a hit with any fan and will be instantly recognisable to fellow lovers of this 80s classic.

Snap yours up today over at TruffleShuffle.com and start spreading the love today!

xoxo

The 2015 TruffleShuffle Pumpkin Carve-Off!

It’s PUMPKIN TIME again every one! Just like many fellow Halloween addicts out there, this week everyone here at TruffleTowers have been busy bees thinking up and creating our very own Pumpkin creations ready to show off to you lovely lot.

We’ve had such a blast getting stuck into these amazing creations, each with their very own retro inspired theme because….well we are TruffeShuffle after all!

Check out all our amazing designs….

so there you have them folks! Which is your favourte? What cool designs have you created this year? Let us know and let us see by commenting below, tweeting on @truffleshuffle_ or getting in touch via Facebook.

xoxo

The Weekly Retro Movie Rundown!

Gear heads delight! It’s the bloomin’ weekend all over again.

So like the eager and ready to learn apprentice mechanic, we find ourselves elbow deep into another engine bay, searching high and low for what might be causing that suspicious hiss, bang or grind. We’ll think up and investigate every possible culprit before finding the simple but oh-so important component. Reaching for the perfect tool, we’ll tighten and grease up everything once again to keep it ship shape and drive us through another weekend of retro movie magic.

Have a happy retro weekend!

SATURDAY 12th September

.
Honey, I Shrunk the Kids
(1989) Film4 3:15pm-5:00pm (1 hour 45 minutes)
A professor invents a ray with the power to reduce objects in size. Unfortunately, his kids and their meddling friends trigger it off and are shrunk to microscopic proportions. When they are accidentally thrown out with the rubbish, the children have to contend with all kinds of animals and insects on their journey home across the backyard. Disney comedy, with Rick Moranis, Marcia Strassman and Amy O’Neill.

Back to the Future (1985) ITV London 4:45pm-7:00pm (2 hours 15 minutes)
Teenager Marty McFly travels back to the 1950s in a time machine built by his eccentric inventor friend. The return journey proves tricky enough, but he also accidentally alters the sequence of events that led to his parents falling in love – and has to persuade his future dad to win his mother’s heart, or he will never be born. Sci-fi comedy adventure, starring Michael J Fox, Christopher Lloyd, Lea Thompson and Crispin Glover.

Back to the Future T-Shirts

Lara Croft: Tomb Raider – The Cradle of Life (2003) Syfy 5:30pm-8:00pm (2 hours 30 minutes)
The daredevil heroine returns on a new quest, this time to search the world for the legendary Pandora’s Box. However, a devious scientist is determined to get his hands on it first and realise his cunning scheme to harness the box’s power as a deadly weapon. Action adventure sequel, starring Angelina Jolie, Gerard Butler, Ciaran Hinds, Chris Barrie and Djimon Hounsou.

City Slickers (1991) Sky Movies Comedy HD 6:00pm-8:00pm (2 hours)
Three middle-aged men take a break from the rat race and their mid-life crises to join a two-week cattle drive from New Mexico to Colorado. Together with a bunch of fellow urbanites, they find the going much tougher than expected, and it is down to a real-life cowboy to whip them into shape. Comedy adventure, starring Billy Crystal, Daniel Stern, Bruno Kirby and Jack Palance, who won an Oscar for his performance as grizzled trail boss Curly.

Firefox (1982) Channel 5 6:35pm-9:00pm (2 hours 25 minutes)
A former US Air Force pilot comes out of retirement for a top-secret mission – to go undercover behind the Iron Curtain and steal a hi-tech Soviet fighter plane that is invisible to radar and equipped with a thought-controlled weapons system. Cold War action adventure, directed by and starring Clint Eastwood. With Freddie Jones, David Huffman and Warren Clarke.

E.T.: The Extra-Terrestrial (1982) ITV2 6:55pm-9:15pm (2 hours 20 minutes)
A lonely boy befriends an alien who has been left stranded on Earth. The two develop a psychic connection as the boy helps the extraterrestrial to contact his own people and call for rescue. However, living on Earth starts to have a devastating effect on the visitor’s health, and a government operative is determined to capture him for study. Steven Spielberg’s sci-fi fantasy, starring Henry Thomas, Drew Barrymore, Dee Wallace and Peter Coyote.

E.T T-Shirts

The Day the Earth Stood Still (2008) Film4 7:00pm-9:00pm (2 hours)
An alien arrives on Earth, accompanied by an awesomely powerful robot, on a fateful mission – to decide if the human race deserves to continue – and if not, to wipe it out. The visitor is imprisoned in a military facility, but a scientist helps him escape, hoping to prove that mankind is worth saving. Sci-fi drama remake, starring Keanu Reeves and Jennifer Connelly.

Fun Fact: Keanu Reeves recorded the line “Klaatu barada nikto” twice, and one recording was played backward and spliced with the other (which was left normal) to make the overall dialog sound more otherworldly.

Independence Day (1996) E4 8:00pm-10:50pm (2 hours 50 minutes)
A fleet of huge flying saucers launches a devastating and unprovoked attack on Earth. As survivors try to flee the seemingly unstoppable alien invaders, the courageous US president, an ace pilot and a computer genius come up with a plan to take the fight to the enemy and save the human race. Roland Emmerich’s sci-fi adventure, starring Will Smith, Bill Pullman, Jeff Goldblum, Mary McDonnell, Randy Quaid, Robert Loggia and Harry Connick Jr.

National Lampoon’s European Vacation (1985) ITV4 9:00pm-11:00pm (2 hours)
The disaster-prone Griswolds appear on a TV game show, and through a happy accident, end up winning a holiday touring Europe. The trip takes them to Britain, France and Germany, causing mayhem wherever they go, while the final destination in Rome leads to a run-in with a gang of thieves. Comedy sequel, starring Chevy Chase and Beverly D’Angelo

SUNDAY 13th September

.
Problem Child
(1990) ITV London 11:45am-1:15pm (1 hour 30 minutes)
When a couple seek to adopt a child from an orphanage, the administrator sees the chance to rid himself of the bane of his existence – an uncontrollable youngster who causes chaos and destruction wherever he goes. Comedy, starring John Ritter, Amy Yasbeck, Jack Warden, Peter Jurasik and Michael Oliver.

The Hunt for Red October (1990) Film4 1:00pm-3:40pm (2 hours 40 minutes)
A Soviet submarine commander creates an international crisis by piloting his experimental nuclear vessel, which is invisible to sonar, toward the American coast. The US and Russian navies think he is planning to attack and set out to destroy the submarine, but a CIA analyst suspects he intends to defect to the West. Cold War thriller, based on Tom Clancy’s novel, starring Sean Connery, Alec Baldwin and James Earl Jones.

Sweet November (2001) ITV2 2:35pm-4:55pm (2 hours 20 minutes)
A generous-hearted woman takes a new lover every month so she can iron out his character defects, make him a better man and then put him back into circulation. She even thaws the cold heart of a steely businessman, who falls in love with her – but then discovers why their time together can only be fleeting. Romantic drama, starring Keanu Reeves, Charlize Theron, Jason Isaacs and Frank Langella.

Fun Fact: The footage of the radio-controlled submarine under the water was taken from The Hunt for Red October (1990).

Iron Man (2008) Film4 3:40pm-6:10pm (2 hours 30 minutes)
Arms manufacturer Tony Stark is taken hostage by a terrorist group and realises the weapons his company build have been falling into the wrong hands. Using his engineering skills to construct a hi-tech armoured suit, he manages to escape and then puts the technology to good use in the fight against evil around the world. Superhero adventure, starring Robert Downey Jr, Jeff Bridges, Gwyneth Paltrow and Terrence Howard.

Iron Man T-Shirts

Sabrina the Teenage Witch (1996) 5* 4:05pm-6:00pm (1 hour 55 minutes)
A 16-year-old girl is sent by her parents to live with her two aunts, where she discovers she has inherited amazing powers which may be able to make her every wish come true. However, she struggles to keep them secret from her friends. Supernatural comedy, which led to a TV series, starring Melissa Joan Hart, Ryan Reynolds and Sherry Miller.

Edward Scissorhands (1990) E4 5:30pm-7:35pm (2 hours 5 minutes)
A reclusive genius creates a boy but dies before completing him, leaving his brainchild with scissor-like blades in place of hands. A kindly woman from a nearby suburb takes pity on the lonely figure and welcomes him into her home. He quickly becomes a hit in the neighbourhood – but then his new friends start to turn against him. Tim Burton’s fantasy, starring Johnny Depp, Winona Ryder, Dianne Wiest and Vincent Price.

Edward Scissorhands Merchandise

Bean (1997) ITV2 7:10pm-9:00pm (1 hour 50 minutes)
The hapless fool is employed as a security guard for a British art gallery and is sent to Los Angeles to bring back a famous painting. Unfortunately, he finds himself mistaken for a renowned art professor and invited to make an important presentation. Mel Smith’s British comedy, starring Rowan Atkinson, Burt Reynolds, Peter MacNicol, John Mills, Peter Capaldi and June Brown.

Mr Bean T-Shirts

Quadrophenia (1979) ITV4 11:00pm-1:25am (2 hours 25 minutes)
A teenager in 1960s London is unhappy with his lot in life, but believes he has found a place to belong in the mod subculture and their feud with the rival rockers. As the mods gather in Brighton for a weekend that turns to violence, his naive vision of the world is cruelly shattered. Drama based on the Who album, starring Phil Daniels, Leslie Ash, Sting and Ray Winstone.

Whatever you’re up to this weekend, make sure you read the signs and always use the cutlery from the outside inwards.

xoxo

The Weekly Retro Movie Rundown!

Helmets and handlebars! It’s only the weekend again? Oh but how we love it!

Like a very amateur but super keen cyclist, we find ourselves once again gearing up for another weekend of action packed adventure. We’re busy adjusting our straps, clips, nuts and bolts as we get ready to speed off into another few days of retro movie awesomeness which will leave us breathless and always wanting more. We’ll take the twisting and turning plot lines like a pro before sprinting for the finish and ending with a bang the likes of which no one ever expected!

Have a happy retro weekend!

SATURDAY 5th September

.
Carry On Behind
(1975) Film4 11:00am-12:50pm (1 hour 50 minutes)
Professors Ronald Crump and Anna Vooshka embark on an archaeological dig, but find their efforts disrupted by the saucy shenanigans of a motley bunch of holiday-makers in the neighbouring caravan park. Comedy, starring Kenneth Williams, Elke Sommer, Joan Sims, Windsor Davies, Kenneth Connor and Bernard Bresslaw.

Fun Fact: The campsite scenes filmed in the same field at Pinewood Studios as Carry on Camping earlier in 1969.

Big Fish (2003) Film4 1:00pm-3:25pm (2 hours 25 minutes)
A writer driven away from home by his father’s tall tales returns when the old man is on his deathbed. He sets out to retrace his father’s life in the hope of finally learning the truth – but in the process, remembers why he loved the fanciful stories as a child. Tim Burton’s fantasy drama, starring Ewan McGregor, Albert Finney, Billy Crudup, Helena Bonham Carter, Danny DeVito and Steve Buscemi.

Peter Pan (2003) ITV2 5:10pm-7:20pm (2 hours 10 minutes)
The adventures of the boy who never grows old, as he whisks Wendy Darling and her brothers away to the magical world of Neverland – where they come face to face with fearsome Captain Hook. Adaptation of JM Barrie’s fantasy novel, starring Jeremy Sumpter, Rachel Hurd-Wood, Jason Isaacs and Lynn Redgrave.

Dante’s Peak (1997) ITV2 7:20pm-9:30pm (2 hours 10 minutes)
A vulcanologist’s suspicions that a long-dormant volcano is about to erupt turn out to be true, prompting him to race against time to save the community standing in its way – and clash with local government officials weighing his predictions against the loss in tourism revenue. Disaster movie, starring Pierce Brosnan, Linda Hamilton, Elizabeth Hoffman and Charles Hallahan.

Police Academy 2: Their First Assignment (1985) ITV4 8:00pm-9:50pm (1 hour 50 minutes)
America’s most inept cops graduate and are let loose on the streets – under the command of an unscrupulous lieutenant whose promotion depends on their failure. Fortunately for him, their unique brand of policing actually leads to an increase in the crime rate. Comedy sequel, starring Steve Guttenberg, Bubba Smith, David Graf and Michael Winslow.

Primal Fear (1996) Watch 9:00pm-11:35pm (2 hours 35 minutes)
A cynical lawyer plans to boost his public profile by defending an altar boy who stands accused of murdering an eminent Catholic bishop. The case seems open and shut, as the boy was found covered in blood fleeing the scene – but as the victim’s dark secrets and the defendant’s psychological disorders come to light, things prove far from simple. Courtroom thriller, with Richard Gere, Edward Norton, Frances McDormand and Laura Linney.

Austin Powers in Goldmember (2002) Sky1 10:00pm-11:50pm (1 hour 50 minutes)
The snaggle-toothed spy travels through time to rescue his equally suave father, who has been kidnapped by arch-villain Dr Evil and his new ally – a devilish Dutchman with a love of gold. Comedy sequel, starring Mike Myers in four different roles alongside Michael Caine, Beyonce Knowles, Seth Green and Fred Savage.

Kevin and Perry Go Large (2000) Comedy Central 10:00pm-11:40pm (1 hour 40 minutes)
The teenage duo are thrilled when their parents agree to let them go to Ibiza, and promptly embark on an increasingly desperate quest to find stardom as club DJs and lose their virginity on the sun-kissed shores – but seem certain to fail. Comedy, starring Harry Enfield, Kathy Burke, Rhys Ifans, James Fleet and Paul Whitehouse.

Boyz N the Hood (1991) BBC2 London 11:10pm-12:55am (1 hour 45 minutes)
A bright but underachieving teenager with a domineering single father strikes up a friendship with two brothers, and over time, the three young men each follow their own path – but a tragedy eventually leaves them facing a dangerous choice. Drama, starring Cuba Gooding Jr, Laurence Fishburne, Morris Chestnut and Ice Cube.

SUNDAY 6th September

.
Honey, I Shrunk the Kids
(1989) Film4 11:00am-12:50pm (1 hour 50 minutes)
A professor invents a ray with the power to reduce objects in size. Unfortunately, his kids and their meddling friends trigger it off and are shrunk to microscopic proportions. When they are accidentally thrown out with the rubbish, the children have to contend with all kinds of animals and insects on their journey home across the backyard. Disney comedy, with Rick Moranis, Marcia Strassman and Amy O’Neill.

Fun Fact: The film’s original title was “Teenie Weenies”, which was rejected on the grounds that it sounded too much like a kiddies’ film with no appeal to adults.

The Flintstones (1994) ITV2 2:05pm-3:50pm (1 hour 45 minutes)
Blue-collar caveman Fred Flintstone is promoted to an executive position at work and unwittingly becomes embroiled in an embezzlement scheme – thanks in no small part to his seductive new assistant. Live-action version of the cartoon comedy, starring John Goodman, Rick Moranis, Rosie O’Donnell, Halle Berry and Elizabeth Taylor.

White Fang (1991) Channel 5 3:20pm-5:25pm (2 hours 5 minutes)
A prospector sets off for Alaska during the gold rush, and along the way he encounters a wolf-dog being cruelly treated by its owner. He sets the animal free and tames it, gaining a constant companion for his perilous journey through the wilderness. Adventure, based on Jack London’s novel, starring Ethan Hawke, Klaus Maria Brandauer and Seymour Cassel.

Lara Croft: Tomb Raider – The Cradle of Life (2003) Syfy 4:30pm-7:00pm (2 hours 30 minutes)
The daredevil heroine returns on a new quest, this time to search the world for the legendary Pandora’s Box. However, a devious scientist is determined to get his hands on it first and realise his cunning scheme to harness the box’s power as a deadly weapon. Action adventure sequel, starring Angelina Jolie, Gerard Butler, Ciaran Hinds, Chris Barrie and Djimon Hounsou.

Mr Bean’s Holiday (2007) ITV London 4:45pm-6:15pm (1 hour 30 minutes)
The bumbling fool wins first prize in the church raffle – a trip to France and a video camera. His travels cause chaos as he disrupts a film shoot in Cannes, to the fury of its megalomaniac director, and is then accused of kidnapping a youngster. Comedy, starring Rowan Atkinson, Willem Dafoe, Emma de Caunes and Max Baldry.

Mr Bean Merchandise

Superman II (1980) Channel 5 5:25pm-8:00pm (2 hours 35 minutes)
The Man of Steel meets his match in the form of three fugitive villains from his home planet of Krypton. Flying down to Earth, the super-powered trio unleash a reign of terror in a bid to take over the world – but Superman is not there to stop them, having surrendered his powers to lead a normal life with his beloved Lois Lane. Comic-strip adventure sequel, with Christopher Reeve, Gene Hackman, Terence Stamp and Margot Kidder.

Superman Clothing

E.T.: The Extra-Terrestrial (1982) ITV2 6:40pm-9:00pm (2 hours 20 minutes)
A lonely boy befriends an alien who has been left stranded on Earth. The two develop a psychic connection as the boy helps the extraterrestrial to contact his own people and call for rescue. However, living on Earth starts to have a devastating effect on the visitor’s health, and a government operative is determined to capture him for study. Steven Spielberg’s sci-fi fantasy, starring Henry Thomas, Drew Barrymore, Dee Wallace and Peter Coyote.

E.T T-Shirts

Iron Man 2 (2010) Channel 4 9:00pm-11:30pm (2 hours 30 minutes)
Tycoon-turned-superhero Tony Stark confronts a fearsome new foe in a Russian scientist using his own deadly hi-tech weapons to seek revenge. He also faces a struggle to keep his secrets out of the hands of both the government and an amoral rival, and discovers the armour he developed to fight evil is slowly killing him. Action adventure sequel, with Robert Downey Jr, Mickey Rourke and Don Cheadle.

Iron Man T-Shirts

Notting Hill (1999) ITV London 10:15pm-12:35am (2 hours 20 minutes)
A recently divorced bookshop owner finds love with a glamorous Hollywood film star, but ends up the focus of unwanted media interest – which makes maintaining a relationship a tricky proposition. Romantic comedy written by Richard Curtis, starring Hugh Grant, Julia Roberts, Rhys Ifans, Emma Chambers, James Dreyfus and Gina McKee.

Whatever you’re up to this weekend, always keep a charger handy and don’t forget to get some milk in.

xoxo